# SDR UIEA2021011100035

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,274 hours, 17,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Fault Message
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE.  PERFORMED OPERATIONS CHECK OF FWD CARGO A/C FAULT.  REMOVED PER AMM 21-28-00.  OPERATIONS CHECK GOOD.  NO FAULTS NOTED AT THIS TIME.
